# SDR DHL2003747005

- Difficulty date: February 22, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Annunciator
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING CVG IN HEAVY RAIN, ESSENTIAL POWER WARNING LIGHT STARTED TO PARTIALLY ILLUMINATE FOLLOWED BY ALL 3 REVERSER LIGHTS, THEN GEAR LIGHTS.  NO OTHER INDICATIONS OF ACTUAL PROBLEMS THOUGH.  CYCLED WARNING LIGHTS TEST SWITCH TO BRIGHT AND LIGHTS WENT OUT.  THEN CYCLED TEST SWITCH BACK TO DIM AND ALL LIGHTS CONNECTED WITH THAT TEST SWITCH ILLUMINATED AND STAYED ON.  UNABLE TO GET LIGHTS TO GO OUT AFTER.  CONFIRMED NR 2 THRUST REVERSER ANNUNCIATOR INTERNALLY SHORTED.  REPLACED SAME.  ALL INSTRUMENT PANEL ANNUNCIATORS CHECK GOOD IAW B727 M/M 33-10-41.  ANNUNCIATOR REPLACEMENT DONE IAW B727 M/M 33-10-51.
